MathSciNet Relay Station
MathSciNet bibliographic data
MR526280 41A65
Singh, S. P. An application of a fixed-point theorem to approximation theory. J. Approx. Theory 25 (1979), no. 1, 89–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement